# SDR 2024FA0000728

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: General aviation
- Aircraft: LDT
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636391
- Aircraft time: 1,347 hours, 1,157 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 101758802
- Part serial: 0573
- Condition: Multiple Fail
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 MONTH OLD EMERGENCY EXTENSION VALVE FAILED OPERATIONAL CHECK, INSTALLED IN NEW CONDITION. RECEIVED AND INSTALLED NEW EMERGENCY EXTENSION VALVE, IN MANUFACTURERS PACKAGE WITH 8130. INSTALLED, INSPECTED RIGGING AND BLED GEAR SYSTEM. PERFORMED INITIAL GEAR SWINGS (2). ON THIRD SWING, PERFORMED EMERGENCY EXTENSION PER PIPER PROCEDURE. STOWED BREAKER, SYSTEM BUILT PRESSURE AS PER USUAL. PLACED GEAR IN UP POSITION, NORMAL GEAR TRANSIT. ON PUMP BUILDING PRESSURE, EXTENSION VALVE FAILED. ATTEMPTED RE-STOWING VALVE TO NO AFFECT. TIS 0.
